Ma's Variation of Parameters Method for Fisher's Equations


Creative Commons License

MOHYUD-DIN S. T. , YILDIRIM A.

ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, vol.2, no.3, pp.379-388, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2 Issue: 3
  • Publication Date: 2010
  • Doi Number: 10.4208/aamm.09-m0957
  • Title of Journal : ADVANCES IN APPLIED MATHEMATICS AND MECHANICS
  • Page Numbers: pp.379-388

Abstract

In this paper, we apply Ma's variation of parameters method (VPM) for solving Fisher's equations. The suggested algorithm proved to be very efficient and finds the solution without any discretization, linearization, perturbation or restrictive assumptions. Numerical results reveal the complete reliability of the proposed VPM.